×

Found 21 Documents (Results 1–21)

100
MathJax

Study on Jacobi operators in complex two-plane Grassmannians. (English) Zbl 1401.53043

Suh, Young Jin (ed.) et al., Proceedings of the 19th international workshop on Hermitian-Grassmannian submanifolds and the 10th RIRCM-OCAMI joint differential geometry workshop, Daejeon, South Korea, October 26–28, 2015. Taejŏn: National Institute for Mathematical Sciences (NIMS). 255-266 (2015).
MSC:  53C40 53C15
PDF BibTeX XML Cite

Hypersurfaces with GTW Reeb Lie derivative structure Jacobi operator in complex two-plane Grassmannians. (English) Zbl 1345.53058

Suh, Young Jin (ed.) et al., Proceedings of the 19th international workshop on Hermitian-Grassmannian submanifolds and the 10th RIRCM-OCAMI joint differential geometry workshop, Daejeon, Korea, October 26–28, 2015. Taejŏn: National Institute for Mathematical Sciences (NIMS). 233-241 (2015).
MSC:  53C40 53C15
PDF BibTeX XML Cite

Path geometries and almost Grassmann structures. (English) Zbl 1168.53010

Sabau, Sorin V. (ed.) et al., Finsler geometry, Sapporo 2005. In memory of Makoto Matsumoto. Proceedings of the 40th Finsler symposium on Finsler geometry, Sapporo, Japan, September 6–10, 2005. Tokyo: Mathematical Society of Japan (ISBN 978-4-931469-42-6/hbk). Advanced Studies in Pure Mathematics 48, 225-261 (2007).
Reviewer: Ben McKay (Cork)
MSC:  53B10 53B40 53C22
PDF BibTeX XML Cite

On linear connections induced by projection-valued functions on vector bundles over Banach and Hilbert manifolds. (English) Zbl 0637.53045

Acta Universitatis Ouluensis. Series A. Scientiae Rerum Naturalium 195. Oulu: Oulu University. 39 p. (1987).
Reviewer: J.Daneš
MSC:  53C15 58B20 53C05
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification